Duke Mathematical Journal

The canonical lines

Chuan-Chih Hsiung

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 8, Number 4 (1941), 738-742.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077492943

Digital Object Identifier
doi:10.1215/S0012-7094-41-00862-1

Mathematical Reviews number (MathSciNet)
MR0005678

Zentralblatt MATH identifier
0063.02093

Subjects
Primary: 53.0X

Citation

Hsiung, Chuan-Chih. The canonical lines. Duke Math. J. 8 (1941), no. 4, 738--742. doi:10.1215/S0012-7094-41-00862-1. https://projecteuclid.org/euclid.dmj/1077492943


Export citation